MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO DRAINAGE VALVE

C.R. BARD INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO DRAINAGE VALVE
Model Number 150419
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bag was wrinkled, and the urination valve was attached at an angle.Per follow-up information received from ibc on 18-jan-2023, stated that no urine was able to be drained.Per follow-up information received from ibc on 24-jan-2023, stated that the complaint was about the bag being wrinkled and the urinary drainage cock being at an angle, with no mention of urine flow.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Visual evaluation noted received 1 dispoz-a-bag.The product was used for patient diagostic or treatment.The product was not influenced by the reported event.Dhr review is not required as the reported event is unconfirmed.Labeling review is not required as the reported event is unconfirmed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that the bag was wrinkled and the urination valve was attached at an angle.Per follow-up information received from ibc on 18jan2023, stated that no urine was able to be drained.Per follow-up information received from ibc on 24jan2023, stated that the complaint was about the bag being wrinkled and the urinary drainage cock being at an angle, with no mention of urine flow.

Brand Name
LEG BAG WITH FLIP-FLO DRAINAGE VALVE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16282793
Report Number1018233-2023-00543
Device Sequence Number4880778
Product Code FAQ
UDI-Device Identifier00801741080654
UDI-Public(01)00801741080654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150419
Device Catalogue Number150419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown